Catalog Home Page

A renorming theorem for dual spaces

Yorke, A.C. (1983) A renorming theorem for dual spaces. Journal of the Australian Mathematical Society, 35 (03). pp. 334-337.

PDF - Published Version
Download (173kB) | Preview
Link to Published Version:
*Subscription may be required


If the second dual of a Banach space E is smooth at each point of a certain norm dense subset, then its first dual admits a long sequence of norm one projections, and these projections have ranges which are suitable for a transfinite induction argument. This leads to the construction of an equivalent locally uniformly rotund norm and a Markuschevich basis for E*.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1983, Australian Mathematical Society.
Item Control Page Item Control Page


Downloads per month over past year